| Model Number |
SBB-382-50 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is a non-sterile device with no expiration date.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog double bundle brush was used during scope cleaning on (b)(6) 2019.According to the complainant, while cleaning the scope, bristles detached from the brush head and got caught in the spring part of the aspiration button.It was not reported how the detached bristles were removed.There was no patient involvement.